ՀՍՍՌ ԳԱ Տեղեկագիր: Ֆիզիկա-մաթեմատիկական, բնական և տեխնիկական գիտություններ (1948-1956) =ASSR NA Proceedings of the Physical, Mathematical, Natural and Technical Sciences (1948-1956)

К теории рядов Фурье по рациональным функциям

Джрбашян, М. М. (1956) К теории рядов Фурье по рациональным функциям. ՀՍՍՌ ԳԱ Տեղեկագիր ։ ֆիզիկո-մաթեմատիկական, բնական և տեխնիկական գիտություններ, 9 (7). pp. 3-28.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1228Kb

Item Type:Article
Additional Information:Ըստ ռացիոնալ ֆունկցիաների Ֆուրյեի շարքերի տեսության շուրջը
Uncontrolled Keywords:Ջրբաշյան Մ.Մ.
Subjects:Q Science > QA Mathematics
ID Code:45
Deposited By:Fundamental Scientific Library
Deposited On:24 Jun 2010 13:50
Last Modified:19 Apr 2011 04:25

Repository Staff Only: item control page